| Model Number |
48941110 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
| Date of Event |
10/04/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; the anchors did not seat correctly in the interbody spacer.Update (b)(6): patient will undergo a revision surgery on (b)(6) to install supplemental fixation system (screws and rods).
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment.Result: the customer reported event was confirmed via correspondence with the sales representative.The removed anchors were discarded by the physician and not available for evaluation.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Based on additional correspondence between the sales representative and the surgeon, the most likely cause of the reported event was determined to be the wrong size of inserter guide picked by the hospital staff in error.Correction: the reported event resulted in a secondary surgery, not a revision surgery as initially reported.The supplemental fixation system was supposed to be installed initially.Per the instrument's surgical technique guideline: "with the anchors inserted and locked in place, supplemental fixation that has been cleared by the fda approved for use in the lumbosacral spine must be used to augment stability of the construct.".
Event or Problem Description
It was reported that; the anchors did not seat correctly in the interbody spacer.Update 10/27/2017: patient will undergo a revision surgery on (b)(6) to install supplemental fixation system (screws and rods).